My doctor had instructed me to take pico salax to clean my bowel before tomorrow surgery. I started taking the first dose this morning around 11am, I have been drinking a lot of water as instructed.... I am at the point that I can't force myself to drink anymore water! I feel nauseous everytime I take a sip of water now. I still have abdominal pain and then a small bout of diarrhea. Still, I am still not clean, it is almost 6pm now. I am supposed to take a second packet of the pico salax... I feel horrible, I really donno if I can take a second dose. I have the chill, I feel pain in my stomach, I feel very weak. Anyone has the same experience?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding